# SDR 2003FA0000071

- Difficulty date: January 4, 2003
- Submitted: January 28, 2003
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: FV35E3505101
- Part serial: F1007009
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIFE VEST FAILED, MFG RECOMMENDED CELL PRESSURE TEST.  DOM: JULY 1990
